# SDR AWXA200501522

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 60,782 hours, 23,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION DISCOVERED ROW 15 ABC EMERGENCY ESCAPE PATH LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SEAT HARNESS AT ROW 15 ABC.  OPERATIONAL CHECKS WERE GOOD.
